Algebraic relations with the infinite products generated by Fibonacci numbers

Takeshi Kurosawa, Yohei Tachiya, Taka Aki Tanaka

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we establish explicit algebraic relations among infinite products including Fibonacci and Lucas numbers with subscripts in geometric progressions. The algebraic relations given in this paper are obtained by using general criteria for the algebraic dependency of such infinite products.

Original languageEnglish
Pages (from-to)107-119
Number of pages13
JournalAnnales Mathematicae et Informaticae
Volume41
Publication statusPublished - 2013

Keywords

  • Algebraic independence
  • Fibonacci numbers
  • Infinite products
  • Mahler functions

ASJC Scopus subject areas

  • Computer Science(all)
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Algebraic relations with the infinite products generated by Fibonacci numbers'. Together they form a unique fingerprint.

  • Cite this